A1 Journal article – refereed

Intrinsic Geometry and Boundary Structure of Plane Domains




List of Authors: Rainio Oona, Sugawa Toshiyuki, Vuorinen Matti

Publisher: MAIK NAUKA/INTERPERIODICA/SPRINGER

Publication year: 2021

Journal: Siberian Mathematical Journal

Journal name in source: SIBERIAN MATHEMATICAL JOURNAL

Journal acronym: SIBERIAN MATH J+

Volume number: 62

Issue number: 4

Number of pages: 16

ISSN: 0037-4466

eISSN: 1573-9260

DOI: http://dx.doi.org/10.1134/S0037446621040121


Abstract
Given a nonempty compact set E in a proper subdomain Omega of the complex plane, we denote the diameter of E and the distance from E to the boundary of Omega by d(E) and d(E, partial derivative Omega), respectively. The quantity d(E)/d(E, partial derivative Omega) is invariant under similarities and plays an important role in geometric function theory. In case Omega has the hyperbolic distance h(Omega)(z, w), we consider the infimum kappa(Omega) of the quantity h(Omega)(E)/ log(1 + d(E)/d(E, partial derivative)) over compact subsets E of Omega with at least two points, where h(Omega)(E) stands for the hyperbolic diameter of E. Let the upper half-plane be H. We show that partial derivative(Omega) is positive if and only if the boundary of Omega is uniformly perfect and partial derivative(Omega) <= kappa(H) for all Omega, with equality holding precisely when Omega is convex.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2021-22-09 at 07:37